# SDR HEEA061581

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Assy
- Part number: 206050248117
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSEMBLY DID NOT PASS FLOAT INSPECTION, FRONT SECTION LEAKING.
